Medrol steroid shot

Hi Kathy i wrote on this forum a hort while back about when in Jan of this year i was down to 5ml preds for 5 weeks i suffered with rash and itching all over my body,after the Dr trying every cream under the sun and having to go to bed with ice packs,and having to get up in the night to have acold shower sometimes twice a night ,Dr told me to up my dose back to 15 ml and happy to say i got better but it took about a week by the time i got to see the dermatologist it had gone i told him what had happened ,he said he was in no doubt it was medication that caused it so he gave me a open 6 months appointment card in case it came back,the only new medicationi was on was preds so please give your new dosage a while to work,let you body tell you how it feels,the rummy i was under dropped me down to quick again now shes left, this is the second one to go in 12 months so took my reading i took off this forum down to him and im following what it says ,after going up and down like a yoyo ive decided to start at the beginning again,and take things slowly, hope you get youself sorted out .

Cortisone injections are extremely safe, but they do still have potential problems. If you are concerned about having a cortisone shot, talk with your doctor. While cortisone is a powerful treatment for many orthopedic conditions, there are usually other options that can also be tried. Many doctors will offer an injection as they are quick, easy, and most often effective. However, your doctor should also be able to offer other treatments for inflammation that may also be effective for those that cannot have, or don't want, a cortisone injection.

Medrol steroid shot

medrol steroid shot

Media:

medrol steroid shotmedrol steroid shotmedrol steroid shotmedrol steroid shotmedrol steroid shot

http://buy-steroids.org